# SDR SWAA2022062721386

- Difficulty date: June 18, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 68,742 hours, 40,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1674
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1674 EMERGENCY EXIT LIGHT BATTERY PACK STA322 WL291 RBL7 ALL ASSOCIATED LIGHTS INOP / [01] REMOVED AND REPLACED M1674 BATTERY PACK WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION #1
